# SDR 98ZZZX4048

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N121Z
- Make and model: Beech 58P
- Aircraft serial: TJ285
- Engine: Cont TSIO520UB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 3492205
- Condition: Failed
- Location: Engine
- Part time: 185 hours
- Component: Bendix
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT MAG FAILED.  RIGHT ENGINE FAILED AT LIFT-OFF.  LEFT MAG REMOVED AND DISASSEMBLED.  FOUND DISTRIBUTOR BLOCK BUSHING LOOSE IN BLOCK P/N 10-391586.  REPLACED BLOCK AND GEAR OPS CHECK OK.
